# SDR DALA12002113128

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT -Y465 HAS CORROSION AROUND HARD POINT MOUNT HOLES BETWEEN FR 65 AND FR 66.  BLENDED CORROSION IAW A319 SRM 51-74-00, FOUND OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102 L=2.0 INCH W=1 INCH D=.025 INCH.  REMOVED DAMAGED FLOOR SUPPORT IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.
